American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(06B10) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 11 of 11 found      Go to page: 1

[1] G. Grätzer and E. T. Schmidt. Congruence-preserving extensions of finite lattices to sectionally complemented lattices. Proc. Amer. Math. Soc. 127 (1999) 1903-1915. MR 1476133.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[2] Friedrich Wehrung. A uniform refinement property for congruence lattices. Proc. Amer. Math. Soc. 127 (1999) 363-370. MR 1468207.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[3] George Grätzer, Ivan Rival and Nejib Zaguia. A correction to ``Small representations of finite distributive lattices as congruence lattices''. Proc. Amer. Math. Soc. 126 (1998) 2509-2510. MR 1600148.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[4] Ralph Freese. Computing congruence lattices of finite lattices. Proc. Amer. Math. Soc. 125 (1997) 3457-3463. MR 1451802.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[5] George Grätzer, Ivan Rival and Nejib Zaguia. Small representations of finite distributive lattices as congruence lattices . Proc. Amer. Math. Soc. 123 (1995) 1959-1961. MR 1301499.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[6] G. Grätzer, H. Lakser and E. T. Schmidt. Congruence lattices of small planar lattices . Proc. Amer. Math. Soc. 123 (1995) 2619-2623. MR 1301498.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[7] G. Grätzer and E. T. Schmidt. ``Complete-simple'' distributive lattices . Proc. Amer. Math. Soc. 119 (1993) 63-69. MR 1150651.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[8] M. E. Adams and R. Beazer. Distributive lattices having $n$-permutable congruences . Proc. Amer. Math. Soc. 113 (1991) 41-45. MR 1057741.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[9] Ross Willard. $M\sb n$ as a $0,1$-sublattice of ${\rm Con}\,A$ does not force the term condition . Proc. Amer. Math. Soc. 104 (1988) 349-356. MR 962797.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[10] Chinthayamma Malliah and S. Parameshwara Bhatta. Lattices all of whose congruences are neutral . Proc. Amer. Math. Soc. 94 (1985) 49-51. MR 781054.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[11] W. J. Thron and R. A. Valent. A class of maximal ideals in the lattice of topologies . Proc. Amer. Math. Soc. 87 (1983) 330-334. MR 681843.
Abstract, references, and article information
View Article: PDF
This article is available free of charge


Results: 1 to 11 of 11 found      Go to page: 1